# SDR SWAA1201084

- Difficulty date: January 31, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N644SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28329
- Aircraft time: 48,857 hours, 39,273 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 657378351
- Part serial: 2789
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LT HORIZONTAL STAB LEADING EDGE APPROX 78 INCHES FROM OUTBOARD EDGE.  REMOVED AND REPLACED LEADING EDGE PER AMM.
